# SDR 2012FA0000214

- Difficulty date: February 29, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105219
- Part serial: 75AJ3412
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETOR FOUND TO HAVE THE WHITE PLASTIC, ADVANCED POLYMER HOLLOW FLOAT.  CARBURETOR IS NOT IN COMPLIANCE WITH SB MSA-13, WHICH STATES PRIOR TO DEC 31, 2008, ALL CARBURETORS NOT ALREADY IN COMPLIANCE MUST BE UPDATED TO THE CURRENT FLOAT.  ADDITIONALLY THIS CARBURETOR DOES NOT COMPLY WITH SB-2.  SB-2 STATES WITHIN 30 DAYS OF THE DATE OF ISSUANCE OF THIS FLIGHT SAFETY SB, EACH OWNER OF THIS FLOAT CARBURETOR NOT EQUIPPED WITH A SOLID, BLUE EPOXY FLOAT IS REQUESTED AND STONGLY ENCOURAGED TO INSPECT THE CARBURETOR AND TO REINSPECT THE CARBURETOR AT 30 DAY INERVALS THEREAFTER UNTIL THE FLOAT IS REPLACED BY A SOLID BLUE EPOXY FLOAT.  DATE O THS BULLETIN IS FEB 1, 2009 MAKING COMPLIANCE MAR 1, 2009.  SUBMITTER RECOMMENDS REPLACING ALL HOLLOW FLOATS IAW SB LISTED ABOVE.
